an MRI to help in his diagnosis. I drive a school bus and am concerned about the side effects I have read it has. Is it safe to use this medicine when performing my job. I am really nervous about taking it.
5 Jul 2010
My understanding is that Neurotin acts more or less the same as Lyrica, so... for me personally, I feel a little goofy for the first couple days on Lyrica, then my system adjusts completely, and I wouldn't even know that I'm taking anything except for it's wanted effect. When I got a dosage that increased and was simply too high for me, I felt goofy for the first two days, and on the third day just dizzy and sick (built up in the system), and had to leave work that day. Sooooo... I called the doctor, and stopped taking it immediately. If I were you, I would just suggest starting it on the weekend, and taking it from there. If you still feel strange, then it's a problem, and need something different. Good luck to you and hope that this is of some help!
4 Jul 2010
Reactions to Neurontin/Gabapentin vary greatly from person to person, It is usually well tolerated by most people with minimal side effects, I'd advise taking your first dose on a day that you don't have to drive, just to see how you will react (as with any new med). Hope this helps.
4 Jul 2010
I wouldn't be nervous about taking it unless you are the type of person that tends to have reactions to most new things. This drug was designed for epiletics but was found to help reduce pain for some us us that have chronic pain that has some involvement with nerves.
IMHO It is an odd choice as the first pill out of his bag :). Do you have a history of disc problems? Are you taking any Ibuprofin at all? How long have you had this pian? Does it radiate down your arms?
Is this your family doc you are seeing?
Well I hope you find some relief. I found the Neurontin to help lessen the intensity of my nerve pain. Good luck and I agree that you should take the first dose on a day that you do not have to work. Steve
5 Sep 2011
I was put on Neurotin for the same reason as u but I was already taking Lyrica for Fibromyalsia. I didnt take too well to it, I started having flushed red skin and felt hot on a constant basis. I thought it was due to menopause being that Im 43, but shortly after I discontinued use my feelings of being hot all the time decreased. Im not sure what my 1st symptoms were on Lyrica but I obviously didn't have as hard of a time as I did on Neurotin. Best of luck to u!
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
or can explain something my Dr. told me. My last visit, according to my symptoms, the Dr. ordered an updated MRI on my lower and middle back, and ...
2 answers • 1 Jul 2013
... several health issues (too many too mention). About 4 months ago a tv feel on the back of my neck & left shoulderblade. I was in severe pain ...
1 answer • 23 Jul 2013
I have pain from my neck to my fingers which are going numbon the right of my body.
2 answers • 16 Oct 2013
... started to have horrible side effects. My doctor looked it up and said it's like less then 2% besides weight gain and that is almost a 100% ...
3 answers • 13 Feb 2014
... with 10 tabs in the bottle) for likely pinched nerve in neck. After reading many reviews I am afraid to take it. I took one dose today. Later I ...
1 answer • 12 Aug 2014